American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jerzy Browkin. Continued fractions in local fields, II. Math. Comp. 70 (2001) 1281-1292. MR 1826582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Daniel J. Bernstein. A noniterative $2$-adic statement of the $3N+1$ conjecture . Proc. Amer. Math. Soc. 121 (1994) 405-408. MR 1186982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia